# SDR SWAA2017071214962

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 16,760 hours, 7,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CEILING EMERGENCY EXIT LIGHT LENS MISSING AT ROW 14.  INSTALLED LENS IAW AMM.
